MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CORPORATION KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number CFR03
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Hair found on the trocar during sterile field setup.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key16750910
Report Number16750910
Device Sequence Number19674431
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)251024(30)01(10)1468370
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCFR03
Device Lot Number1468370
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight113 KG
Date Report Sent to FDA03/30/2023